Regularisierung von Fredholmfunktionen.

Bernhard Gramsch; Winfried Kaballo

Mathematische Annalen (1978)

  • Volume: 232, page 151-162
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gramsch, Bernhard, and Kaballo, Winfried. "Regularisierung von Fredholmfunktionen.." Mathematische Annalen 232 (1978): 151-162. <>.

author = {Gramsch, Bernhard, Kaballo, Winfried},
journal = {Mathematische Annalen},
pages = {151-162},
title = {Regularisierung von Fredholmfunktionen.},
url = {},
volume = {232},
year = {1978},

AU - Gramsch, Bernhard
AU - Kaballo, Winfried
TI - Regularisierung von Fredholmfunktionen.
JO - Mathematische Annalen
PY - 1978
VL - 232
SP - 151
EP - 162
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.